# SDR SWIA201025330

- Difficulty date: December 15, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 21,316 hours, 18,250 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHT FLOOR STRIP NOT WORKING.  (FLT 6622)  REPLACED MOST AFT CABIN EMERGENCY LIGHT FLOOR STRIP POWER CONNECTOR.
